# SDR ASAA2015031911047

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,259 hours, 9,232 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7827300, FOUND NR 1 ENGINE FAULT 77-10841, THE TOP RT SIGNAL IS OUT OF RANGE FLIGHT LEGS 1, 2, 3, 4.  ECONOMIC FAULT, ESN894613.  ACFT GROUNDED.   ACCOMPLISHED TROUBLESHOOTING IAW FIM 77-21-TASK 801. INITIAL CHECK OF INPUTS ON CDU SHOWS NO INITIAL FAULTS.  ACCOMPLISHED T49.5 PROBE AND EGT SYS INSPECTION IAW AMM 77-21-01-200-801-F00. PROBES S1, S2, AND S3 RESISTANCE IS EXCESSIVELY HIGH.  R & R S1, S2 AND S3 T49.5 PROBES IAW AMM 77-21-01.  OPS CHECK NORMAL.
